A 23-year-old female asked:
Disclaimer

issues with asthma- tx does not seem to relieve symptoms; can i take 6 day prednisone taper with 3.0 potassium level? w/o hypokalemia effects?

1 doctor answer
Dr. Michael Kleerekoper
A Verified Doctor answered
A US doctor answered Learn more
Asthma: If you current meds are not helping your asthma you must go back to your doctor so that changes could be maid. Hope all goes well - please keep me posted.
Answered on Oct 8, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 27-year-old male asked:
Dr. James Ferguson
45 years experience Pediatrics
Depends: Short bursts of prednisone are often given in this manner and don't require tapering.Bursts do not unsettle your system enough to require tapering, th ... Read More
A 24-year-old male asked:
Dr. Aaron Roland
34 years experience Family Medicine
Emotional response: It is not super rare to have an emotional response to prednisone and anxiety is possible. If due to medication, however, this should resolve soon aft ... Read More
A 27-year-old female asked:
Dr. Amy Degirolamo
19 years experience Podiatry
Inflammation: Prednisone is a potent anti-inflammatory that acts on the entire body. You are young, you should see a lymphaedema specialist to make sure you are ap ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month